MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DUAL CUT SAGITTAL BLADE (25 X 1.27 X 100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO DUAL CUT SAGITTAL BLADE (25 X 1.27 X 100MM); BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Model Number 4125127100
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device.It was also reported that it was noticed prior to the procedure and an alternative blade was used.It was further reported that there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
DUAL CUT SAGITTAL BLADE (25 X 1.27 X 100MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8959690
Report Number0001811755-2019-02904
Device Sequence Number2471359
Product Code GFA
UDI-Device Identifier04546540216977
UDI-Public04546540216977
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number4125127100
Device Catalogue Number4125127100
Device Lot Number19156037
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1